# SDR MWEA020058

- Difficulty date: January 23, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 66,720 hours, 39,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 99236693
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBFLOOR REPAIR DOUBLER CRACKED AT STATION 160 AND CENTER OF FLOOR, FWD SIDE OF STATION 160 AS VIEWED FROM BELOW.  FABRICATED AND INSTALLED DOUBLER.
